RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1977, Volume 22, Issue 4, Pages 774–790 (Mi tvp3626)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem. I

V. I. Rotar'

Moscow

Full text: PDF file (2226 kB)

English version:
Theory of Probability and its Applications, 1978, 22:4, 755–772

Bibliographic databases:

Received: 01.04.1976

Citation: V. I. Rotar', “Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem. I”, Teor. Veroyatnost. i Primenen., 22:4 (1977), 774–790; Theory Probab. Appl., 22:4 (1978), 755–772

Citation in format AMSBIB
\Bibitem{Rot77}
\by V.~I.~Rotar'
\paper Nonclassical estimates of the rate of convergence in the multidimensional central limit theorem.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1977
\vol 22
\issue 4
\pages 774--790
\mathnet{http://mi.mathnet.ru/tvp3626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=471033}
\zmath{https://zbmath.org/?q=an:0391.60026}
\transl
\jour Theory Probab. Appl.
\yr 1978
\vol 22
\issue 4
\pages 755--772
\crossref{https://doi.org/10.1137/1122088}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3626
  • http://mi.mathnet.ru/eng/tvp/v22/i4/p774

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Rotar', “On summation of independent variables in a non-classical situation”, Russian Math. Surveys, 37:6 (1982), 151–175  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. S. Yaroslavtseva, “Nonclassical Error Bounds for Asymptotic Expansions in the Central Limit Theorem”, Theory Probab. Appl., 53:2 (2009), 365–367  mathnet  crossref  crossref  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:151
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020